Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

Antidepressant making me worse?

Anonymous
Posted by Anonymous
  • 10 Replies
Its my 5th day on Prozac and I'm severely fatigued, thinking of suicide. I don't know if its just not working yet or making me worse. :(
Posted by Anonymous on Jul. 27, 2014 at 4:58 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous 2 on Jul. 27, 2014 at 5:18 PM
U need to contact your Dr.
Anonymous
by Anonymous 3 on Jul. 27, 2014 at 5:25 PM
Call the doc, suicidal thinking is a side effect. You probably need to switch to something else.
Anonymous
by Anonymous 3 on Jul. 27, 2014 at 5:26 PM
Definitely making you worse. Call the doc and stop taking them.
TheDrsRose
by Bad♥Wolf on Jul. 27, 2014 at 5:26 PM

Call your DR asap! I just had to switch on Friday bc they upped me to 30mg and I tried to kill myself! Call the 24-7 line NOW.

CafeMom Tickers
TheDrsRose
by Bad♥Wolf on Jul. 27, 2014 at 5:27 PM

DO NOT STOP TAKING THEM WITHOUT A MEDICAL PROFESSIONAL TELLING YOU. With SSRIs you have to ween off of them! You can't just stop or things can potentially get a LOT worse!

Quoting Anonymous: Definitely making you worse. Call the doc and stop taking them.


CafeMom Tickers
Retrokitty
by Jasmyne on Jul. 27, 2014 at 5:27 PM
Yes they can make you worse, call the doc ASAP.


One thing most people don't understand is that depression is a chemical imbalance in the brain, the problem being the doctor doesn't know which chemical (or multiple chemicals) are out of whack- so it's pretty much a guessing game. If they guess wrong it can make the depression worse.
Anonymous
by Anonymous 3 on Jul. 27, 2014 at 5:29 PM
She says it's been 5 days.

If it was 5 weeks or 5 months then she would need to go off them slowly, but after 5 days you can just stop taking them.

Quoting TheDrsRose:

DO NOT STOP TAKING THEM WITHOUT A MEDICAL PROFESSIONAL TELLING YOU. With SSRIs you have to ween off of them! You can't just stop or things can potentially get a LOT worse!

Quoting Anonymous: Definitely making you worse. Call the doc and stop taking them.

Anonymous
by Anonymous 1 - Original Poster on Jul. 27, 2014 at 5:46 PM

Omg. Which med were you taking and what did they switch you to? 

Quoting TheDrsRose:

Call your DR asap! I just had to switch on Friday bc they upped me to 30mg and I tried to kill myself! Call the 24-7 line NOW.


firespurity
by Ruby Member on Jul. 27, 2014 at 5:49 PM
Call your doctor immediately. You're having an adverse reaction. This is very dangerous. If your doctor doesn't take you seriously, go to the ER.
TheDrsRose
by Bad♥Wolf on Jul. 27, 2014 at 5:56 PM

I was on Paxil. It has HORRIBLE side effects.Horrible. I'm on Celexa now. I'm only on day 2 at half a dose and I'm already 100000x better. But I am having some light headedness and shakey vision and after my dose this morning I had a headache for a while but it went away..  I'm in a good mood for the first time in months today. I almost feel weird for being a little happy I went so long being in such a dark place. If you want to PM you're absolutely more then welcome to.

Quoting Anonymous:

Omg. Which med were you taking and what did they switch you to? 

Quoting TheDrsRose:

Call your DR asap! I just had to switch on Friday bc they upped me to 30mg and I tried to kill myself! Call the 24-7 line NOW.



CafeMom Tickers
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN